# SDR MASA200400475

- Difficulty date: August 26, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 6,171 hours, 5,541 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 41970
- Condition: Will Not Test
- Location: Lavatory
- Part time: 6,083 hours, 5,471 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LAV SMOKE DETECTOR WOULD NOT TEST.  MX REPLACED THE SMOKE DETECTOR AND THE SYSTEM TESTED NORMALLY.  THE A/C DEPARTED WITHOUT FURTHER INCIDENT.
